Posted by SLena25 on May 3, 2011, at 8:09:36
Hi, I am new here, please excuse the inexperience. :)
I was hoping someone maybe able to help me. I started topamax for cluster headaches and though it wasn't a magic pill for the headaches, it was a miracle med in that it made me feel normal again. Sadly, a couple mths after starting it, the effects subsided completely.
So, I explained how the topamax helped me to my doc, whereas anti-depressants in the past had made no difference in my depression, "sharp" moods, and lack of energy, night waking, insomnia, eating while mostly asleep(most extreme following my 3rd child and tubal ligation later that yr,2005)...topamax had cured it all! My doc suggested wellbutrin sr, I started the generic form of wellbutrin 150mgs 3 mths ago or so, it worked wonders for about a week...almost as well as the topamax had for the above issues. Its never dulled my emotions, I cry over everything, no really, I cried after killing a spider :/ but otherwise it was helpful. Then, after a wk, as suddenly as it started working, it stopped completely. I waited a week and seen the doc again, by then I was worse than before I started any meds, depressed and desperate. He upped the daily dose to 300 mgs, I didn't think it would help...I was scared I'd become more unstable...but a few days after the increase, I did feel normal again..I was thrilled! Hope! It lasted 5 days, and I woke up yesterday as if I weren't on it at all...same today, but not yet depressed as before.. though was extremely snappy and a real witch yesterday. I'm confused. What's happening? Is this normal? will it work again?
you know, what's worse than being depressed, is getting a taste of what you are suppose to be like, seeing all the possibilities, being hopeful....then it all being taken away.
sorry for such a long post. I am grateful for any help. thanks bunches <3